# SDR TRAX200700969

- Difficulty date: July 7, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 13,433 hours, 11,131 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE THE LEFT THRUST LEVER WAS STUCK AT TAKEOFF POWER AND WOULD NOT COME BACK.  THE N1 WAS SET AT T/O POWER FOR ABOUT 25 MINUTES.  AFTER APPROX 20 MINUTES, GOT IT TO COME BACK TO CRUISE POWER.  EMERGENCY DECLARED.  FLT 4534 DEL 20 MINS.
